# SDR DALA2024020801685

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 54,099 hours, 37,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Misaligned
- Location: Emer Light Swtch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE CABIN EMERGENCY LIGHTS WOULD NOT ILLUMINATE WITH C/B A11 PULLED. MAINTENANCE FOUND F/A PANEL SWITCH COVER MISALIGNED, CAUSING SWITCH TO NOT GO TO OFF POSITION FULLY. ADJUSTED SWITCH COVER AND OPERATIONAL CHECK WAS GOOD PER B717 AMM 33-51. (LP #5401061)
